The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 2, 2020
Metadata
 

A weak comparison principle in tubular neighbourhoods of embedded manifolds
Francesco Polizzi, Pietro Sabatino and Berardino Sciunzi
pp. 319–340
Abstract | Full-Text PDF (344 KB) | Metadata

Weighted fractional chain rule and nonlinear wave equations with minimal regularity
Kunio Hidano, Jin-Cheng Jiang, Sanghyuk Lee and Chengbo Wang
pp. 341–356
Abstract | Full-Text PDF (303 KB) | Metadata

The flux limited Keller–Segel system; properties and derivation from kinetic equations
Benoît Perthame, Nicolas Vauchelet and Zhian Wang
pp. 357–386
Abstract | Full-Text PDF (408 KB) | Metadata

Pyramids and 2-representations
Volodymyr Mazorchuk, Vanessa Miemietz and Xiaoting Zhang
pp. 387–405
Abstract | Full-Text PDF (303 KB) | Metadata

Automorphy of $m$-fold tensor products of GL(2)
Luis Victor Dieulefait
pp. 407–434
Abstract | Full-Text PDF (361 KB) | Metadata

Equidistribution of toral eigenfunctions along hypersurfaces
Hamid Hezari and Gabriel Rivière
pp. 435–454
Abstract | Full-Text PDF (315 KB) | Metadata

Sharp $L^p$ estimates for Schrödinger groups on spaces of homogeneous type
The Anh Bui, Piero D'Ancona and Fabio Nicola
pp. 455–484
Abstract | Full-Text PDF (419 KB) | Metadata

The Lie group of automorphisms of a Courant algebroid and the moduli space of generalized metrics
Roberto Rubio and Carl Tipler
pp. 485–536
Abstract | Full-Text PDF (608 KB) | Metadata

The exact power law for Buffon’s needle landing near some random Cantor sets
Shiwen Zhang
pp. 537–548
Abstract | Full-Text PDF (279 KB) | Metadata

Zapponi-orientable dessins d’enfants
Ernesto Girondo, Gabino González-Diez, Rubén A. Hidalgo and Gareth A. Jones
pp. 549–570
Abstract | Full-Text PDF (460 KB) | Metadata

On the notion of parallel transport on RCD spaces
Nicola Gigli and Enrico Pasqualetto
pp. 571–609
Abstract | Full-Text PDF (543 KB) | Metadata

A class of multiparameter oscillatory singular integral operators: endpoint Hardy space bounds
Odysseas Bakas, Eric Latorre, Diana C. Rincón M. and James Wright
pp. 611–639
Abstract | Full-Text PDF (395 KB) | Metadata